# SDR AALA201704129020

- Difficulty date: April 9, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 48,173 hours, 23,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE OVERWING HATCH VERY DIM. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-53-00. THE AIRCRAFT WAS NOT GROUNDED.
